Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 4, NWS Miami, FL

April 10, 2018Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 10, 2018, 4:36 PM EDT for Broward County, Florida. It was in force for 24 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2018, 4:36 PM EDT (20:36 UTC)
Expired
Apr 10, 2018, 5:00 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:38 PM EDTTSTM WND GST 562 W Fort Lauderdale, FLA THUNDERSTORM PRODUCED A WIND GUST OF 56 MPH AT BROWARD SHERRIFS OFFICE CENTRAL PSB.
Apr 10, 4:40 PM EDTHAIL 0.751 S Plantation, FLA TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AT THE INTERSECTION OF UNIVERSITY DRIVE AND PETERS STREET.
Apr 10, 4:43 PM EDTTSTM WND GST 573 Sw Fort Lauderdale, FLA THUNDERSTORM PRODUCED A WIND GUST OF 57 MPH AT NEW RIVER MS OF MARINE SCIENCE.
Apr 10, 4:45 PM EDTTSTM WND GST 471 N Pompano Beach, FLA THUNDERSTORM PRODUCED A WIND GUST OF 47 MPH AT POMPANO BEACH AIRPORT.
Apr 10, 4:45 PM EDTHAIL 12 Sse Plantation, FLA TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL ALONG INTERSTATE 595 NEAR SW 66TH TERRACE.
Apr 10, 4:49 PM EDTTSTM WND GST 521 Sse Fort Lauderdale, FLA THUNDERSTORM PRODUCED A WIND GUST OF 52 MPH AT BROWARD GENERAL MEDICAL CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

481 
WUUS52 KMFL 102036
SVRMFL
FLC011-102100-
/O.NEW.KMFL.SV.W.0004.180410T2036Z-180410T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
436 PM EDT TUE APR 10 2018

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southeastern Broward County in southeastern Florida...

* Until 500 PM EDT.

* At 436 PM EDT, a severe thunderstorm was located over Pine Island
  Ridge, or over Plantation, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Pompano Beach, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Intense thunderstorm lines can produce brief tornadoes. Although a 
tornado is not immediately likely, it is best to move to an interior 
room on the lowest floor of a building. This storm may cause serious 
injury and significant property damage.

&&

LAT...LON 2604 8030 2612 8032 2632 8003 2603 7997
TIME...MOT...LOC 2036Z 244DEG 22KT 2610 8026 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ALM
2 follow-up statements
699 
WWUS52 KMFL 102045
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
445 PM EDT TUE APR 10 2018

FLC011-102100-
/O.CON.KMFL.SV.W.0004.000000T0000Z-180410T2100Z/
Broward FL-
445 PM EDT TUE APR 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BROWARD COUNTY...

At 444 PM EDT, a severe thunderstorm was located over Broadview Park,
or over Plantation, moving east at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters have reported quarter sized hail 
         along with wind gusts in excess of 60 mph. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Fort Lauderdale, Hollywood, Davie, Plantation and Sunrise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2604 8000 2603 8004 2604 8024 2604 8030
      2605 8030 2611 8032 2621 8007
TIME...MOT...LOC 2044Z 251DEG 19KT 2610 8022 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

ALM
992 
WWUS52 KMFL 102055
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
455 PM EDT TUE APR 10 2018

FLC011-102105-
/O.EXP.KMFL.SV.W.0004.000000T0000Z-180410T2100Z/
Broward FL-
455 PM EDT TUE APR 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY
WILL EXPIRE AT 500 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 2604 8000 2603 8004 2604 8024 2604 8030
      2605 8030 2611 8032 2621 8007
TIME...MOT...LOC 2055Z 244DEG 22KT 2613 8015 

$$

ALM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:00 PM EDT, 36 minutes earlier.

Area forecast discussion, Apr 10, 4:00 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
400 PM EDT Tue Apr 10 2018

...WET WEATHER CONTINUES TONIGHT BEFORE DRY WEATHER FOR LATE THIS WEEK...
...RIP CURRENT THREAT INCREASES LATE THIS WEEK FOR EAST COAST BEACHES...

.DISCUSSION...
A frontal boundary located over North Central Florida will remain
nearly stationary this evening, as a weak low pressure moves along
the boundary from the Gulf of Mexico into the Western Atlantic
Waters. The low will then move further northeast into the
Atlantic waters tonight allowing for the frontal boundary to move
southward through South Florida and into the Florida Keys by
Wednesday morning.

This will allow for the ongoing showers and thunderstorms over the
northern areas of South Florida to move east into the Atlantic
waters this evening. However, another area of showers and
thunderstorms over the eastern Gulf of Mexico will move eastward
into South Central Florida ahead of the front leading to another
round of showers and thunderstorms over the Lake Okeechobee region
late tonight tapering down to isolated coverage south of
Alligator alley. Therefore, a chance of showers and a few
thunderstorms will remain in the forecast for tonight over the
northern areas to a slight chance of showers over the southern
areas of South Florida.

The front will stall out over the Florida Keys on Wednesday, as
high pressure moves from the Central United States into the
Southeastern United States. This will allow for a northern wind
flow along with some drier air to work into the South Florida
from the north. Therefore, the weather should remain mostly dry
across the area except for a few showers for the east coast metro
areas.

The high will continue to move east into the Western Atlantic
Waters late this week leading to a more easterly wind flow along
keeping the dry air in place. Therefore, the weather will remain
dry over South Florida late this week.

.EXTENDED FORECAST...
The high will move further east into the Atlantic waters this
weekend, as a trough of low pressure develops over the Central
United States and moves east into the Tennessee Valley. This
should allow for a low pressure system to develop over Central
Plain States and moves northeast into the Great Lakes, as a cold
front associated with the low moves east southeast into the
Florida Peninsula by end of the weekend.

The winds will should become southerly over South Florida this
weekend ahead of the front bringing in tropical moisture to the
area. This in turn will allow for scattered showers and some
thunderstorms for the second half of the weekend.

&&

.MARINE...
The winds will remain westerly at 10 to 15 knots tonight over
South Florida waters ahead of the frontal boundary, before going
northerly at 15 to 20 knots on Wednesday behind the frontal
boundary. The winds will then swing to a easterly direction late
this week with speeds decreasing to 10 to 15 knots.

The seas will be less then 5 feet tonight before increasing to 5
to 8 feet over the Gulf Stream by Wednesday afternoon into
Wednesday night. The Atlantic seas will then slowly decrease to 5
feet or less by Thursday night. Therefore, the SCA will remain in
effect for the Atlantic and Biscayne Bay waters for Wednesday and
Wednesday night.

The threat of rip currents will also increase along the east coast
beaches late this week due to the easterly winds setting up along
the coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  69  80  68  80 /  40  20  10  10
Fort Lauderdale  71  82  70  81 /  30  20  20  10
Miami            72  83  69  82 /  20  20  10  10
Naples           69  84  63  85 /  50  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM Wednesday to 2 AM EDT Friday for
     AMZ630-650-651-670-671.

GM...None.
&&

DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
Hazardous weather outlook, Apr 10, 3:30 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
330 PM EDT Tue Apr 10 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
330 PM EDT Tue Apr 10 2018

...MARGINAL RISK OF SEVERE THUNDERSTORMS PALM BEACH COUNTY...
...STRONG THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE TO BROWARD REGION...
...MODERATE RISK OF RIP CURRENTS PALM BEACH COUNTY BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: There is a moderate risk of rip currents on Palm
Beach County beaches.

Thunderstorms: Scattered thunderstorms are possible this afternoon,
especially over Palm Beach County. Frequent cloud to ground lightning
is the primary threat, but some thunderstorms may become strong and
produce gusty winds and perhaps small hail. There is a marginal risk
of severe thunderstorms over the Lake Okeechobee region.

Waterspouts: Waterspouts are possible in thunderstorms on Lake
Okeechobee and Atlantic waters off Palm Beach County.

Wind: Strong thunderstorms are possible this afternoon over
northeast portions of South Florida, with wind gusts in excess of 50
mph. There is a marginal risk of severe thunderstorms over the Lake
Okeechobee region, where some thunderstorms could produce damaging
60 mph wind gusts. However strong wind gusts are also possible
elsewhere across portions of Broward.

Hail: The strongest thunderstorms this afternoon across the Lake
Okeechobee, Palm Beach, and Broward region could also produce at
least small hail. There is a marginal risk of severe thunderstorms
over the Lake Okeechobee region, where some thunderstorms could
produce hail up to the size of quarters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a chance of thunderstorms over eastern sections of South
Florida Wednesday, mainly early in the day. Cloud to ground lightning
is the primary threat. Additional thunderstorms are possible this
weekend and Monday.

Hazardous marine conditions due to gusty northerly winds are possible
on Atlantic waters Wednesday, and a Small Craft Advisory may be
necessary. Additional hazardous conditions are possible late Saturday
through Monday. An enhanced risk of rip currents may exist on
Atlantic beaches for the rest of the week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and hail to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 10, 2:25 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Miami FL
225 PM EDT TUE APR 10 2018

FLZ068-072-168-172-101915-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metro Palm Beach County FL-
225 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWARD COUNTY UNTIL
315 PM EDT...

* At 225 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Hillsboro
  Beach to Palm Aire. Movement was east at 15 mph.

* Small hail and wind gusts up to 50 mph will be possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Pompano Beach, Boca Raton, Deerfield Beach,
  Margate, Lighthouse Point, Lauderdale-By-The-Sea, Coconut Creek,
  Oakland Park, North Lauderdale, Hillsboro Beach, Sea Ranch Lakes,
  Palm Aire, Broadview-Pompano Park, Boca Del Mar, North Pompano
  Beach, Terra Mar, Pompano Beach Airport and North Andrews Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2638 7995 2618 8004 2621 8024 2637 8010
TIME...MOT...LOC 1825Z 289DEG 11KT 2630 8008 2623 8018

ALM
Special weather statement, Apr 10, 2:53 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT TUE APR 10 2018

FLZ071-072-172-101945-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
253 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWARD COUNTY UNTIL 345
PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Sawgrass Mills Mall, or near
  Davie, moving northeast at 10 mph.

* Dime size hail and wind gusts of 50 to 55 mph will be possible with
  this storm.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Coconut
  Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania
  Beach, Cooper City, Wilton Manors, Lazy Lake and Broadview-Pompano
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2604 8040 2620 8043 2630 8020 2605 8009
TIME...MOT...LOC 1853Z 237DEG 8KT 2613 8034

ALM
Special weather statement, Apr 10, 3:04 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
304 PM EDT TUE APR 10 2018

FLZ067-068-168-102000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
304 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...

* At 302 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles northwest of Lion Country
  Safari Park, or 11 miles south of Indiantown, moving east at 60
  mph. Additional cells are propagating southeastward towards the
  West Palm Beach metro areas.

* Small hail and wind gusts of 50 to 55 mph will be possible with
  this storm.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
  Worth, Riviera Beach, Belle Glade, Palm Beach, Tequesta, Juno
  Beach, Greenacres, Royal Palm Beach, Palm Springs, North Palm
  Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International
  Airport, Port Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2664 8003 2663 8066 2684 8058 2696 8059
      2696 8008 2690 8004
TIME...MOT...LOC 1902Z 258DEG 51KT 2686 8043

AR
Special weather statement, Apr 10, 3:23 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Miami FL
323 PM EDT TUE APR 10 2018

FLZ067-068-071-072-168-172-102030-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
323 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHEASTERN PALM
BEACH COUNTIES UNTIL 430 PM EDT...

* At 323 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Wellington to near Mission Bay to near Intersection I-75 And U.S.
  27. Movement was east at 20 mph.

* Small hail and wind gusts of 50 to 55 mph will be possible with
  these storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Tamarac, Wellington, Margate, Lake Worth,
  Belle Glade, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea
  and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2671 8003 2617 8003 2603 8072 2667 8065
TIME...MOT...LOC 1923Z 257DEG 16KT 2663 8022 2641 8027 2622 8043

ALM
Special weather statement, Apr 10, 3:58 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EDT TUE APR 10 2018

FLZ068-168-102030-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
358 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 430 PM EDT...

* At 358 PM EDT, Doppler radar was tracking a strong thunderstorm
  over West Palm Beach, moving east at 15 mph.

* Small hail and winds in excess of 45 mph will be possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Palm Beach Gardens, Riviera Beach, Palm Beach,
  Juno Beach, North Palm Beach, Lake Park, Schall Circle, Port Of
  Palm Beach, Juno Ridge, Downtown West Palm Beach, Golden Lakes,
  Mangonia Park, Lakeside Green, Century Village, Cypress Lakes,
  Plantation Mobile Home Park and Westgate-Belvedere Homes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2670 8020 2688 8004 2682 8003 2671 8003
TIME...MOT...LOC 1958Z 272DEG 14KT 2673 8008

AR
Special weather statement, Apr 10, 4:17 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT TUE APR 10 2018

FLZ067-068-071>074-168-172-173-102115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
417 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...

* At 417 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Greenacres to North Lauderdale to 6 miles northwest of Intersection
  Krome And U.S. 27. Movement was south at 15 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph will be
  possible with these storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
  Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
  Wellington, Margate, Lake Worth, Riviera Beach and Lighthouse
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2679 8003 2606 8003 2591 8008 2600 8062
      2676 8010
TIME...MOT...LOC 2017Z 355DEG 13KT 2662 8014 2622 8024 2599 8053

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:56 AM EDTSmall Craft AdvisoryMFL60 hr
Apr 10, 1:40 PM EDTSpecial Weather StatementMFLGlades50 min
Apr 10, 2:06 PM EDTSpecial Marine WarningMFL54 min
Apr 10, 2:20 PM EDTSpecial Marine WarningMFL85 min
Apr 10, 2:24 PM EDTSpecial Weather StatementMFLGlades66 min
Apr 10, 2:25 PM EDTSpecial Weather StatementMFLBroward50 min
Apr 10, 2:53 PM EDTSpecial Weather StatementMFLBroward52 min
Apr 10, 2:56 PM EDTSpecial Marine WarningMFL49 min
Apr 10, 3:02 PM EDTSpecial Marine WarningMFL88 min
Apr 10, 3:04 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Apr 10, 3:23 PM EDTSpecial Weather StatementMFLBroward, Palm Beach67 min
Apr 10, 3:36 PM EDTTornado Warning Tornado observedMFLBroward24 min
Apr 10, 3:43 PM EDTSevere Thunderstorm WarningMFLPalm Beach32 min
Apr 10, 3:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 3:51 PM EDTSpecial Marine WarningMFL39 min
Apr 10, 3:58 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 10, 4:17 PM EDTSpecial Weather StatementMFLBroward58 min
Apr 10, 4:25 PM EDTSpecial Marine WarningMFL2 hr
Apr 10, 4:30 PM EDTTornado Warning Tornado observedMFLBroward11 min
Apr 10, 5:05 PM EDTSpecial Weather StatementMFLMiami-Dade55 min
Apr 10, 5:37 PM EDTSpecial Marine WarningMFL23 min
Apr 10, 6:14 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.